Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On $ n$-metacaloric functions


Author: Avner Friedman
Journal: Proc. Amer. Math. Soc. 8 (1957), 770-776
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087869-2
MathSciNet review: 0087869
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. L. Eidelman, Estimates of solutions of parabolic systems and some applications, Rec. Math. (Mat. Sbornik) N.S. vol. 33 (1953) pp. 359-382. MR 0060703 (15:712b)
  • [2] A. Friedman, On $ n$-metaharmonic functions and harmonic functions of infinite order, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 223-229. MR 0085430 (19:39a)
  • [3] E. Goursat, Cours d'analyse, vol. 3, Paris, 1923.
  • [4] M. Ghermanesco, Sur les moyennes successives des fonctions, Bull. Soc. Math. France vol. 62 (1934) pp. 245-264. MR 1505026
  • [5] M. Nicolesco, L'equation itérée de la chaleur, Studii Cercet[ill]ri Math. vol. 5 (1954) pp. 243-332. MR 0067321 (16:709f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087869-2
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society